# SDR HALA2017120300265

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 15,918 hours, 2,484 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB BACK TO HNL DUE TO THE NR 2 ENGINE EPR MODE FAULT ECAM MESSAGE APPEARED.  N1 MODE ONLY.  LOST BOTH EPR'S. FOUND 3020 VCA LOOSE AND NOSE SECURE, ALSO FOUND 3020VS2 (NOSE COWL) PINS BURNT/MISSING DUE TO ARCING.  REPAIRED HARNESS ASSEMBLY AND REPLACED P20T20.
